MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Inc. Dimension EXL 200 Integrated Chemistry System

Siemens Healthcare Diagnostics Inc. Dimension EXL 200 Integrated Chemistry System
Model Number Dimension EXL 200 Integrated Chemistry System
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that an erroneously depressed sodium (na) result was obtained on a dimension exl 200 integrated chemistry system.The sample was repeated on the original system.Additionally, a new sample was drawn from the same patient and processed on the original system.The redrawn sample result was higher than the initial result, considered correct, and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed sodium (na) result obtained on a dimension exl 200 integrated chemistry system.The customer replaced standard a (std a) with same lot, ran successful calibration and quality control (qc) which recovered low, replaced integrated multisensor technology (imt) sensor, ran dilution check, corrected the bias.The customer observed that the original sample was clear, adequately filled, ran in a primary tube, and the analyzer pump rate was elevated.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse adjusted imt pump rate, replaced rotary valve, performed successful system checks and imt calibration, super flossed ports for the rotary valve and imt tower, observed high pump rate and adjusted it.The customer ran qc and 10 patient samples, which recovered within acceptable range.Siemens further evaluated the event and determined that the cause of the event cannot be determined.The device is performing according to specifications.No further evaluation is required.

Brand Name
Dimension EXL 200 Integrated Chemistry System
Common Device Name
Dimension EXL 200 Integrated Chemistry System
Manufacturer (Section D)
Siemens Healthcare Diagnostics Inc.
500 gbc drive
po box 6101
newark DE 19714 -610
Manufacturer (Section G)
Siemens Healthcare Diagnostics Inc.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
+919(870)577433
MDR Report Key50728740
Report Number2517506-2026-00138
Device Sequence Number10586764
Product Code JJE
UDI-Device Identifier00630414593579
UDI-Public(01)00630414593579
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDimension EXL 200 Integrated Chemistry System
Device Catalogue Number10636929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age74 YR
Patient SexMale